MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. 13 MM SS VIAL ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. 13 MM SS VIAL ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2203E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported flow issues, occlusion.Verbatim: complaint for pressure irregularity that need additional testing.Customer reports no damage to vial adaptor or syringe and everything was reported to have been attached correctly.The customer reports when connected the plunger would not press down.When disconnected from vial adaptor the plunger worked fine.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported that the vial adapter would not infuse, and returned one sample of material 2203e, lot 24095150.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water from a 10 ml bd syringe, and no issues were observed.The complaint of occlusion in the vial adapter could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this issue is being addressed under a funded project at the plant level, with three root causes being identified.The plant is working to address all three.Opportunities on fluorosilicon application method.Limitations of joint use between glass syringe and vial adapter.Opportunity in validated sterilization range.

Brand Name
13 MM SS VIAL ACCESS DEVICE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24292014
Report Number9616066-2026-00254
Device Sequence Number10382221
Product Code FPA
UDI-Device Identifier07613203011792
UDI-Public(01)07613203011792(11)240913(17)270913(10)24095150
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K233021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2203E
Device Lot Number24095150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown